Detail publikace
Discrete Mittag-Leffler functions in linear fractional difference equations
ČERMÁK, J. KISELA, T. NECHVÁTAL, L.
Originální název
Discrete Mittag-Leffler functions in linear fractional difference equations
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
The paper provides an introductory study to the theory of linear fractional difference equations. It involves, among others, the notion of discrete Mittag-Leffler function and its apllication to this theory.
Klíčová slova
Mittag-Leffler function, fractional calculus
Autoři
ČERMÁK, J.; KISELA, T.; NECHVÁTAL, L.
Rok RIV
2011
Vydáno
2. 7. 2011
ISSN
1085-3375
Periodikum
Abstract and Applied Analysis
Ročník
2011
Číslo
2011
Stát
Spojené státy americké
Strany od
1
Strany do
21
Strany počet
21
BibTex
@article{BUT72529,
author="Jan {Čermák} and Tomáš {Kisela} and Luděk {Nechvátal}",
title="Discrete Mittag-Leffler functions in linear fractional difference equations",
journal="Abstract and Applied Analysis",
year="2011",
volume="2011",
number="2011",
pages="1--21",
issn="1085-3375"
}